MathSciNet Relay Station
MathSciNet bibliographic data
MR1747627 58J32 (58A10 58A14)
Iwaniec, T.; Scott, C.; Stroffolini, B. Nonlinear Hodge theory on manifolds with boundary. Ann. Mat. Pura Appl. (4) 177 (1999), 37–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement